# SDR AALA20041050

- Difficulty date: October 15, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P4010051124
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT LEFT SIDE SEAT 18C THROUGH 28C INOPERATIVE.  REPLACED UNIT AND BATTERY PACK (BPS73 FROM RADIANT POWER) FOR EMERGENCY LIGHTS AT LEFT SIDE SEAT 18C THROUGH 28C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
